# SDR IXXA20150322054

- Difficulty date: October 16, 2014
- Submitted: March 22, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T1623125
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HEAVY MX.  WING TO TE UPPER PANEL SUPPORT BEAM AT STATION 285 CORRODED AROUND NUTPLATES.  R & R CORRODED SUPPORT BEAM ON LT WING IAW 10136-3001-7075T6511 & DWG 113T1623.
